Page 1 of 4 1234 LastLast
Results 1 to 12 of 37
  1. #1
    BURKIE1982 is offline Senior Member
    Join Date
    Apr 2005
    Location
    Birmingham, , United Kingdom.
    Posts
    105

    Default How long does it take to feel normal of Methadone?

    How long will it take me to start to feel fine on methadone? just until i can go out and feel o.k,i would like to hear from anyone who has been on methadone or using methadone to see when you started to feel normal,no pain and sickness and worried things like that! thanx alot Burkie look forward to reading the posts.[}:)]

    BURKIE!
    BURKIE!

  2. #2
    Freefly's Avatar
    Freefly is offline Senior Member
    Join Date
    Apr 2005
    Location
    Chicago, , .
    Posts
    3,528

    Default

    It is different for each person. COuld be a week or up to a month or two. I stopped taking it after 3 months. Read up on the side effects and getting off the stuff...

  3. #3
    greeneyez is offline Senior Member
    Join Date
    Apr 2004
    Location
    South Florida, , USA.
    Posts
    196

    Default

    Hi Burkie~~
    Just wanted to say Hi and see how you are doing.. I am glad you are posting again..

    ~~ Sheri~~



  4. #4
    franco is offline Senior Member
    Join Date
    Apr 2004
    Location
    , N.Y., USA.
    Posts
    102

    Default

    Burkie-
    Although I know what you mean by feeling "normal" , the truth is you will never feel as normal as is possible when you are totaly clean.
    It may take up to a month or more of following your program to the letter for your body to adjust to a methadone metabolism. Don't slip up and use; you will suffer a setback that may be difficult to overcome.
    If you can, consider going on a bupe maintenence program. The side effects of Meth.- walking around in a daze, nodding out, prodigeous weight gain, being "shackled" to a clinic , etc.,etc. make bupe a very attractive alternative.
    Whatever you decide I wish you the best and am pulling for you all the way. GOOD LUCK!

    One Love,
    F.

  5. #5
    BURKIE1982 is offline Senior Member
    Join Date
    Apr 2005
    Location
    Birmingham, , United Kingdom.
    Posts
    105

    Default

    Thanxs for that franco,the truth is i have been on methadone for about a year now but i can only seem to go about 3-4 days without having a smoke(H)i can't seem to get a good run going! its either i have a smoke to go to work or to go out on the weekend i can't no turn up for work because i have found a good job so i don't want to loose it as for the weekend i see my girlfriend only at the weekends so i want to be able to take her out and enjoy ourselves which is not possible for me the way i feel before i have a smoke, i think i have dug myself into a big hole which i am finding it hard to get out of,because when i do have a smoke i still take my methadone so the next day even with the meths i feel bad. just really need some advice on what should be my next step to take? talk to you all soon BURKIE.


    BURKIE!

  6. #6
    Travis is offline Member
    Join Date
    Apr 2005
    Location
    , NJ, .
    Posts
    42

    Default

    Burkie

    It sounds like you are not on the right dose. When one finds thier right dose they will not have the need to use. Their cravings for H goes away. It took me about month of being upped everyday or every couple of days untill I found my blocking dose. Which was at 110! I'm now trying to wean off of that cauase I hate being "chained" to the clinic. When one is at their blocking dose, their normal amount of H should not get them high anymore. You'll find that you'll need more of the H to get anything from it. I woudn't recamend doing that cause of increased chances of an overdose. How much methadone are you on?

    If you are at a low dose of 30 or less then you can get switch to subs. That's if you are interested in taking subs instead of methadone. Personally I would go that rute, but unfutuneitlly I can't afford subs. The doctors that do carry it ask for so much money up front and most health care providors don't carry coverage for subs.

    Good luck and take care.

    Travis

  7. #7
    BURKIE1982 is offline Senior Member
    Join Date
    Apr 2005
    Location
    Birmingham, , United Kingdom.
    Posts
    105

    Default

    Thanx Travis, but im on 80ml/s at the moment so i cant use Subs even though thats the way i would like to go, so you think i should try to get my methadone uped again till i dont crave at all?and no sickness?or do you still get the sickness either way? and i do use now and then about a teenth with my meths i feel great after that its just the next day i feel like ive been hit by a car!!

    Burkie

    BURKIE!

  8. #8
    Travis is offline Member
    Join Date
    Apr 2005
    Location
    , NJ, .
    Posts
    42

    Default

    Burkie

    Once you find your "magic" number you'll feel a lot better. The cravings will stop and once you stop using on top, you won't feel sick anymore. That sleepy feeling you have now is another sign that you are on too low of a dose. After awhile taking methadone should feel like taking a prescribe medication like heart meds or anti depressents. So being upped is what I'll do next and then once you're stableized and been clean for awhile, tapper untill you can be switch to subs. You can tapper now, but you'll feel sick all the time and that's what you want to avoid. So, for now the best way I could think of is find that blocking dose and get stable.

    Travis

  9. #9
    effy84 is offline Junior Member
    Join Date
    May 2005
    Location
    worcestershire, , United Kingdom.
    Posts
    17

    Default

    i have been on methadone now for 7 months and i feel ill from it.
    i dont think anyone will feel normal while on methadone,
    what is normal??
    it might affect you different than it does with other people,
    try it and see if you feel better,you might feel ill but see if you feel better with yourself for trying to change your life.

  10. #10
    noexcuses is offline Member
    Join Date
    May 2005
    Location
    London, , United Kingdom.
    Posts
    35

    Default

    you are mad - you've got to be joking. I was addicted to methadone for many years - I finally quit with Rapid Detox and it took - as others have written - nearly 2 years to feel better. If you are so in love with drugs to swap an inocuous heroin habit for methadone - you will pay in the future. My honest suggestion to you would be not to use methadone. I know you'll ignore that advise.
    Methadone is much stronger than heroin and all other opiates. It is totally addictive and getting off it is incredibly hard and dangerous.
    Best of luch, youll need it..........

  11. #11
    miss_sara's Avatar
    miss_sara is offline Senior Member
    Join Date
    May 2005
    Location
    st louis, mo, .
    Posts
    150

    Default

    quote:Originally posted by noexcuses

    you are mad - you've got to be joking. I was addicted to methadone for many years - I finally quit with Rapid Detox and it took - as others have written - nearly 2 years to feel better. If you are so in love with drugs to swap an inocuous heroin habit for methadone - you will pay in the future. My honest suggestion to you would be not to use methadone. I know you'll ignore that advise.
    Methadone is much stronger than heroin and all other opiates. It is totally addictive and getting off it is incredibly hard and dangerous.
    Best of luch, youll need it..........
    i agree with this alot, methadone is just a way 2 syat high, or in our cases, not sick...i went threw detox and got off the crap, and good luck, i agree ull need it also..[:X]

  12. #12
    noexcuses is offline Member
    Join Date
    May 2005
    Location
    London, , United Kingdom.
    Posts
    35

    Default

    miss sara
    nice finally to read a post by someone who actually agress with me. I only wrote 3 posts in response to some craziness I read. How did your Rapid Detox go and where did you do it. Id like to know as I had a terrible time and it left me drained and humiliated.

Page 1 of 4 1234 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.